Pacific Journal of Mathematics

Subgroups of free products.

Marshall Hall, Jr.

Article information

Source
Pacific J. Math., Volume 3, Number 1 (1953), 115-120.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103051508

Mathematical Reviews number (MathSciNet)
MR0055346

Zentralblatt MATH identifier
0050.02002

Subjects
Primary: 20.0X

Citation

Hall, Marshall. Subgroups of free products. Pacific J. Math. 3 (1953), no. 1, 115--120. https://projecteuclid.org/euclid.pjm/1103051508


Export citation

References

  • [1] R. Baer and F. Levi, Freie Produkte und ihre Untergruppen, Compositio Math. 3(1936), 391-398.
  • [2] H. W. Kuhn, Subgroup theorems for groups presented by generators and relations, Ann. of Math. 56(1952), 22-46.
  • [3] A. Kurosch, Die Untergruppen der freien Produkte von beliebigen Gruppen, Math. Ann. 109(1934), 647-660.